# SDR HNAA0500080

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 23,253 hours, 38,602 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 145
- Condition: Failed
- Location: Nr 2
- Part time: 23,253 hours, 38,602 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT APPROXIMATELY 400 FEET ON DEPARTURE, NR 2 AC GEN CAUTION LIGHT ILLUMINATED.  APPROXIMATELY ONE MINUTE LATER THE MASTER WARNING AND NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  CONFIRMED OIL PRESSURE WAS AT 0 AND SHUTDOWN ENGINE.  REMOVED AND REPLACED AC GENERATOR.
